MathSciNet Relay Station
MathSciNet bibliographic data
MR1702143 14G22
Berkovich, Vladimir G. Smooth $p$-adic analytic spaces are locally contractible. Invent. Math. 137 (1999), no. 1, 1–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement